Groups, Geometry, and Dynamics


Previous issue  | Next issue  | Most recent Issue | All Issues | GGD summary
Volume 8, Issue 3, 2014
Special issue on the occasion of Pierre de la Harpe's 70-th birthday
Metadata
 

Editorial
pp. 599–603
Abstract | Full-Text PDF (836 KB) | Metadata

Imbeddings into groups of intermediate growth
Laurent Bartholdi and Anna Erschler
pp. 605–620
Abstract | Full-Text PDF (177 KB) | Metadata

Residual properties of groups defined by basic commutators
Gilbert Baumslag and Roman Mikhailov
pp. 621–642
Abstract | Full-Text PDF (211 KB) | Metadata

On growth of random groups of intermediate growth
Mustafa G. Benli, Rostislav Grigorchuk and Yaroslav Vorobets
pp. 643–667
Abstract | Full-Text PDF (274 KB) | Metadata

Geometry of locally compact groups of polynomial growth and shape of large balls
Emmanuel Breuillard
pp. 669–732
Abstract | Full-Text PDF (1044 KB) | Metadata

The isomorphism problem for profinite completions of finitely presented, residually finite groups
Martin R. Bridson and Henry Wilton
pp. 733–745
Abstract | Full-Text PDF (151 KB) | Metadata

Relative amenability
Pierre-Emmanuel Caprace and Nicolas Monod
pp. 747–774
Abstract | Full-Text PDF (307 KB) | Metadata

Subgroups approximatively of finite index and wreath products
Yves Cornulier
pp. 775–788
Abstract | Full-Text PDF (153 KB) | Metadata

A normal subgroup theorem for commensurators of lattices
Darren Creutz and Yehuda Shalom
pp. 789–810
Abstract | Full-Text PDF (220 KB) | Metadata

Deformation theory and finite simple quotients of triangle groups II
Michael Larsen, Alexander Lubotzky and Claude Marion
pp. 811–836
Abstract | Full-Text PDF (248 KB) | Metadata

On transitivity and (non)amenability of Aut $F_n$ actions on group presentations
Aglaia Myropolska and Tatiana Nagnibeda
pp. 837–861
Abstract | Full-Text PDF (472 KB) | Metadata

Groups, orders, and laws
Andrés Navas
pp. 863–882
Abstract | Full-Text PDF (234 KB) | Metadata

Hyperbolic groupoids: metric and measure
Volodymyr V. Nekrashevych
pp. 883–932
Abstract | Full-Text PDF (427 KB) | Metadata

$C$*-simple groups without free subgroups
Alexander Olshanskii and Denis Osin
pp. 933–983
Abstract | Full-Text PDF (566 KB) | Metadata

Countable degree-1 saturation of certain $C$*-algebras which are coronas of Banach algebras
Dan-Virgil Voiculescu
pp. 985–1006
Abstract | Full-Text PDF (203 KB) | Metadata